# SDR UALA2013040802314

- Difficulty date: April 6, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 80,555 hours, 23,328 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1B7486
- Part serial: 66
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG FAILURE ON TAXI IN.  MAINT TEXT: DEBRIEFED CREW, AFTER ROLL OUT ON TO TAXI WAY UPPER EICAS FAILURE MSGS RELATED TO NR 1 ENGINE ROTATION DECREASING AND EGT RISING RAPIDLY, CAPT SHUT DOWN ENGINE.  BOTH S SVA OR FCU-EEC AND P SVC OR FCU-EEC MESSAGES ON EPCS PAGE.  REF SEQ NUMBERS 5552008, 5552007 FOR REPLACEMENT OF NR 1 FUEL PUMP AND FUEL CONTROL UNIT.  R&R NR 1 ENG EEC REF UAL AMM 73-21-04.  OPS CHECK GOOD, REF AMM 71-00-59.
